Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 39, Number 159

All articles in this issue are freely accessible.

Vortex methods. I. Convergence in three dimensions
J. Thomas Beale and Andrew Majda.
Math. Comp. 39 (1982), 1-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658212
Vortex methods. II. Higher order accuracy in two and three dimensions
J. Thomas Beale and Andrew Majda.
Math. Comp. 39 (1982), 29-52
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658213
Time discretization in the backward solution of parabolic equations. I
Lars Eldén.
Math. Comp. 39 (1982), 53-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658214
Time discretization in the backward solution of parabolic equations. II
Lars Eldén.
Math. Comp. 39 (1982), 69-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658214
Mesh modification for evolution equations
Todd Dupont.
Math. Comp. 39 (1982), 85-107
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658215
Type-insensitive ODE codes based on implicit $A(𝛼)$-stable formulas
L. F. Shampine.
Math. Comp. 39 (1982), 109-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658216
Computation of bounds for the positive eigenvector of a nonnegative irreducible matrix by monotone iteration
W. Bunse and A. Bunse-Gerstner.
Math. Comp. 39 (1982), 125-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658217
Some new convergence acceleration methods
Claude Brezinski.
Math. Comp. 39 (1982), 133-145
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658218
Runge-Kutta theory for Volterra integral equations of the second kind
H. Brunner, E. Hairer and S. P. Nørsett.
Math. Comp. 39 (1982), 147-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658219
On certain extrapolation methods for the numerical solution of integro-differential equations
S. H. Chang.
Math. Comp. 39 (1982), 165-171
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658220
On the evaluation of double integrals
Moshe Levin.
Math. Comp. 39 (1982), 173-177
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658221
Evaluation of the integral $∫_{0}^{p}u^{n}e^{-u^{2}}(u+x)^{-1}du$
K. S. Nagaraja and G. R. Verma.
Math. Comp. 39 (1982), 179-194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658222
Asymptotic expansion of the Lebesgue constants associated with polynomial interpolation
P. N. Shivakumar and R. Wong.
Math. Comp. 39 (1982), 195-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658223
A Chebyshev polynomial rate-of-convergence theorem for Stieltjes functions
John P. Boyd.
Math. Comp. 39 (1982), 201-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658224
On the zeros of a special sequence of polynomials
K. Mahler.
Math. Comp. 39 (1982), 207-212
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658225
The number of partitions of the integer $N$ into $M$ nonzero positive integers
W. J. A. Colman.
Math. Comp. 39 (1982), 213-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658226
A $p+1$ method of factoring
H. C. Williams.
Math. Comp. 39 (1982), 225-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658227
The integer points on three related elliptic curves
Andrew Bremner and Patrick Morton.
Math. Comp. 39 (1982), 235-238
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658228
On Euler Lehmer pseudoprimes and strong Lehmer pseudoprimes with parameters $L$, $Q$ in arithmetic progressions
A. Rotkiewicz.
Math. Comp. 39 (1982), 239-247
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658229
The sequence of radii of the Apollonian packing
David W. Boyd.
Math. Comp. 39 (1982), 249-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658230
Strong primality tests that are not sufficient
William Adams and Daniel Shanks.
Math. Comp. 39 (1982), 255-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658231
Reviews and Descriptions of Tables and Books
Math. Comp. 39 (1982), 301-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “The problem of Sierpiński concerning $k⋅2^{n}+1$” [Math. Comp. 37 (1981), no. 155, 229–231]
Robert Baillie, G. Cormack and H. C. Williams.
Math. Comp. 39 (1982), 308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 658232
Corrigenda
Math. Comp. 39 (1982), 308
Abstract, references and article information
Full-text PDF Free Access     Request Permissions